Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 9626725, 8 pages
http://dx.doi.org/10.1155/2016/9626725
Research Article

New Exponential Stability Results for Neutral Stochastic Systems with Distributed Delays

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China

Received 18 April 2016; Revised 12 September 2016; Accepted 9 October 2016

Academic Editor: Mohammad D. Aliyu

Copyright © 2016 Jian Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Boukas and Z. Liu, Deterministic and Stochastic Time-Delay Systems, Birkhäuser, Boston, Mass, USA, 2002. View at Publisher · View at Google Scholar
  2. J. Cao and J. Wang, “Global exponential stability and periodicity of recurrent neural networks with time delays,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 52, no. 5, pp. 920–931, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Arik, “Global robust stability analysis of neural networks with discrete time delays,” Chaos, Solitons and Fractals, vol. 26, no. 5, pp. 1407–1414, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. M. S. Mahmoud, Robust Control and Filtering for Time-Delay Systems, vol. 5, Dekker, New York, NY, USA, 2000. View at MathSciNet
  5. X. Mao, “Exponential stability of stochastic delay interval systems with markovian switching,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1604–1612, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Xu, J. Lam, and D. W. C. Ho, “Novel global robust stability criteria for interval neural networks with multiple time-varying delays,” Physics Letters A, vol. 342, no. 4, pp. 322–330, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Sun and G. P. Liu, “A new delay-dependent stability criterion for time-delay systems,” Asian Journal of Control, vol. 11, no. 4, pp. 427–431, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. Z. Khas'minskii, Stochastic Stability of Differential Equations, Sijthoff and Noordhoff, 1981. View at MathSciNet
  9. H. Huang, D. W. C. Ho, and J. Lam, “Stochastic stability analysis of fuzzy Hopfield neural networks with time-varying delays,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 52, no. 5, pp. 251–255, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Xu and T. Chen, “An LMI approach to the H filter design for uncertain systems with distributed delays,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 51, no. 4, pp. 195–201, 2004. View at Publisher · View at Google Scholar · View at Scopus
  11. Y. A. Fiagbedzi and A. E. Pearson, “A multistage reduction technique for feedback stabilizing distributed time-lag systems,” Automatica, vol. 23, no. 3, pp. 311–326, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J.-E. Feng, S. Y. Xu, and Y. Zou, “Delay-dependent stability of neutral type neural networks with distributed delays,” Neurocomputing, vol. 72, no. 10-12, pp. 2576–2580, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. R. Rakkiyappan and P. Balasubramaniam, “New global exponential stability results for neutral type neural networks with distributed time delays,” Neurocomputing, vol. 71, no. 4, pp. 1039–1045, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. W.-H. Chen and X. Lu, “Mean square exponential stability of uncertain stochastic delayed neural networks,” Physics Letters A, vol. 372, no. 7, pp. 1061–1069, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. B. Song, J. H. Park, Z.-G. Wu, and Y. Zhang, “New results on delay-dependent stability analysis for neutral stochastic delay systems,” Journal of the Franklin Institute, vol. 350, no. 4, pp. 840–852, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. H. Park and S. Won, “Stability of neutral delay-differential systems with nonlinear perturbations,” International Journal of Systems Science, vol. 31, no. 8, pp. 961–967, 2000. View at Publisher · View at Google Scholar · View at Scopus
  17. R. Samli and S. Arik, “New results for global stability of a class of neutral-type neural systems with time delays,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 564–570, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. S. Young, P. D. Scott, and N. M. Nasrabadi, “Object recognition using multilayer Hopfield neural network,” IEEE Transactions on Image Processing, vol. 6, no. 3, pp. 357–372, 1997. View at Publisher · View at Google Scholar · View at Scopus
  19. L. Wan and J. Sun, “Mean square exponential stability of stochastic delayed Hopfield neural networks,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 343, no. 4, pp. 306–318, 2005. View at Publisher · View at Google Scholar · View at Scopus
  20. Z. Wang, Y. Liu, and X. Liu, “On global asymptotic stability of neural networks with discrete and distributed delays,” Physics Letters A, vol. 345, no. 4–6, pp. 299–308, 2005. View at Publisher · View at Google Scholar · View at Scopus
  21. C.-H. Su and S.-F. Liu, “The p-moment exponential robust stability for stochastic systems with distributed delays and interval parameters,” Applied Mathematics and Mechanics, vol. 30, no. 7, pp. 915–924, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. C. H. Su and S. F. Liu, “Robust stability of grey stochastic nonlinear systems with distributed delays,” Mathematics in Practice and Theory, vol. 38, no. 22, pp. 218–223, 2008. View at Google Scholar · View at MathSciNet
  23. C. H. Su, “Robust stability of grey stochastic delay systems with impulsive effect,” Journal of Systems Science and Mathematical Sciences, vol. 32, no. 5, pp. 537–548, 2012. View at Google Scholar
  24. C. H. Su and S. F. Liu, “Exponential robust stability of grey neutral stochastic systems with distributed delays,” Chinese Journal of Engineering Mathematics, vol. 27, no. 3, pp. 403–414, 2010. View at Google Scholar · View at MathSciNet
  25. J. Wang, “Exponential stability analysis for neutral stochastic systems with distributed delays,” IAENG International Journal of Applied Mathematics, vol. 45, no. 4, pp. 364–372, 2015. View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. Friedman, Stochastic Differential Equations and Their Applications, Academic Press, New York, NY, USA, 1976. View at MathSciNet
  27. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet